# SDR FDEA201010164088

- Difficulty date: October 16, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA07031
- Condition: Corroded
- Location: Bs 1370 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 1370, STR31L LONGERON SEVERAL AREAS FOUND CORRODED.  CORROSION REPAIRED AS PER SRM 53-10-00 FIG 2A VOL I REVISION 96. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
